# SDR UALA2009040700994

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 61,693 hours, 23,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKS FOUND ON F/O WALKAROUND UNDER LT WING OUTSIDE ENGINE POD.  CLOSE INSPECTION FOUND ACCESS PANEL 521AB (ACCESS PLATE FOR LEADING EDGE SLAT OUTBOARD OF NR 1 ENG PYLON) WITH TWO CRACKS.  REPLACED PANEL 521AB.
